# SDR 9610699926

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO HOU, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR WAS EXTENDED.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  MAINTENANCE REPLACED NOSE LANDING GEAR LOCK SWITCH, OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
